Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Stable Distributions in Mathematica
Authors

Robert H. Rimmer MD
John Nolan
URL: http://academic2.american.edu/~jpnolan/stable/stable.html
Journal / Anthology

The Mathematica Journal
Year: 2005
Volume: 9
Issue: 4
Page range: 776-789
Description

A Mathematica package for the computation of stable distributions is demonstrated. Calculations of stable density, distribution, and quantile functions can be performed and stable random variables generated. Data can be fit to stable parameters by the maximum likelihood method. Extreme precision calculations are possible. The StableDistribution package and documentation are provided in the Additional Material section.
Subjects

*Mathematica Technology > Linking Technology > MathLink
*Mathematics > Probability and Statistics
URL

http://www.mathematica-journal.com/issue/v9i4/StableDistributions.html